MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ACTICOR 7 DR-T DF4 PROMRI; ICD

BIOTRONIK SE & CO. KG ACTICOR 7 DR-T DF4 PROMRI; ICD
Model Number 429524
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.7 months, oversensing on the ventricular channel was reported.Consultation is now taking place between the physician and patient to explant the whole system for a completely new one.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the battery status bos.The icd was implanted for 12 months and three charging cycles were recorded to the icds memory.The memory content of the device was analyzed.During the analysis of the available iegms noise was observed in the right ventricular channel.Therefore a sensing test was performed, and the device sensed the attached heart signals free of noise, proving the sensing function of the icd to be fully functional.There was no indication of a device malfunction.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a correct sensing and shock delivery.In particular, the specified energy level was reached.The quality documents accompanying the manufacturing processes for these devices were re-investigated.All production steps were performed accordingly, and in particular the final acceptance tests proved the functions of the devices to be as specified.In conclusion, the memory content as well as the therapeutic functionality of the icd were inspected.In the available iegms the occurrence of noise was observed in the right ventricular channel.However, a thorough analysis of the icd proved the device to be fully functional.The analysis did not reveal any sign of a material or manufacturing problem of these devices.

Brand Name
ACTICOR 7 DR-T DF4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12745690
Report Number1028232-2021-05950
Device Sequence Number14631151
Product Code MRM
UDI-Device Identifier04035479156695
UDI-Public04035479156695
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number429524
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown